# SDR 2004UALA00044

- Difficulty date: January 20, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 53,279 hours, 6,510 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF UNABLE TO PRESSURIZE A/C.  EICAS CAUTION DOOR AFT CARGO ILLUMINATED.  FOUND LATCH CAM MANUAL LOCK HITTING CAM ON AFT CARGO DOOR.  RERIGGED LATCH CAM TO ALLOW FOR 0.06 INCH CLEARANCE.
